Alert archive / Pennsylvania / Flash Flood Warnings in 2006
Flash Flood Warning 64, NWS State College, PA
NWS State College, PA issued this flash flood warning at Nov 16, 2006, 3:27 PM EST for Sullivan County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 16, 2006, 3:27 PM EST (20:27 UTC)
- Expired
- Nov 16, 2006, 6:30 PM EST
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Sullivan County, PA
The radar
The Binghamton radar (KBGM), 98 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.5 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KCTP 162027 FFWCTP PAC113-162330- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 327 PM EST THU NOV 16 2006 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * FLASH FLOOD WARNING FOR... SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA * UNTIL 630 PM EST * AT 322 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM OVER SULLIVAN COUNTY. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS OF SULLIVAN COUNTY. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN AUTOMOBILE. TURN AROUND DONT DROWN RECENT HEAVY RAINS COULD CAUSE FLOODING ON ROADS AND IN TOWNS. PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4133 7665 4128 7623 4155 7629 4158 7681 $$ FORECASTER:RHG
1 follow-up statement
000 WGUS71 KCTP 162322 RRA FFSCTP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 622 PM EST THU NOV 16 2006 PAC113-162332- SULLIVAN PA- 622 PM EST THU NOV 16 2006 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM EST FOR SULLIVAN COUNTY... THE WATERS FROM THE EARLIER HEAVY RAINS ARE RECEDING AND NO LONGER POSE A THREAT TO LIFE OR PROPERTY. THEREFORE...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. DRIVERS SHOULD STILL USE CAUTION THIS EVENING ON AREA ROADWAYS DUE TO REMAINING AREAS OF PONDING AND ANY MUD...ROCKS OR OTHER DEBRIS LEFT OVER FROM EARLIER HEAVY RAINFALL. LAT...LON 4133 7665 4128 7623 4155 7629 4158 7681 $$ FORECASTER:DEVOIR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Nov 16, 1:27 PM EST, 2 hours earlier.
Area forecast discussion, Nov 16, 1:27 PM EST, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 127 PM EST THU NOV 16 2006 .SHORT TERM /REST OF TODAY/... UPDATE INCLUDES A NORTH AND WEST EXPANSION OF TOR WATCH PER DISCUSSION WITH SPC. NUMEROUS REPORTS OF FLOODING AND IMPRESSIVE SHEAR ON RADAR MAKING THIS AFTERNOON QUITE INTERESTING. && .PREV DISCUSSION... /ISSUED 1104 AM EST THU NOV 16 2006/ SHORT TERM /REST OF TODAY/... MORNING UPDATE INCLUDES ADDITION OF TORNADO WATCH BOX 868 FOR SOUTHEAST COUNTIES. SHEAR PROFILES CONDUCIVE FOR THE DEVELOPMENT ROTATING THUNDERSTORMS THIS AFTERNOON. ELSEWHERE...FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE SOUTHWEST MOUNTAIN COUNTIES AS HEAVY RAIN WILL CONTINUE AHEAD OF APPROACHING FRONTAL BOUNDARY. BRIGHT BANDING ON BOTH KCCX AND KPBZ RADARS OVER OUR WESTERN COUNTIES OVERESTIMATING RADAR PRECIP AMOUNTS. WILL CONTINUE TO MONITOR GROUND TRUTH OBSERVATIONS FOR FLOOD POTENTIAL. PREV DISCUSSION... /ISSUED 330 AM EST THU NOV 16 2006/ SHORT TERM /TODAY THROUGH SATURDAY/... BAROCLINIC ZONE HAS MOVED NORTH OF THE STATE...LEAVING EASTERN HALF OF THE CWA RAIN-FREE EARLY THIS AM. MEANWHILE...STEADY RAIN CONTINUES TO FALL OVER WESTERN PA...AS LL JET FEEDS DEEP MOISTURE PLUME NORTHWRD FROM GULF OF MEXICO ALL THE WAY TO THE GRT LKS. OROGRAPHIC ENHANCEMENT ALREADY EVIDENT OVER LAUREL HIGHLANDS...WHERE RADAR AND IFLOWS INDICATE CLOSE TO 1 INCH HAS FALLEN SO FAR OVR PORTIONS OF SOMERSET COUNTY. WILL KEEP FFA GOING OVR THIS REGION TDY. EXPECT BAND OF CONVECTION TO CONSOLIDATE IN ADVANCE OF APPROACHING COLD FRONT LATER TDY...SWEEPING THRU THE CWA LATE AM TO LATE AFTN. MODEL DATA CONTINUES TO SUGGEST ATMOS BECOMES MODERATELY UNSTABLE IN ADVANCE OF FRONT...THUS WILL MAINTAIN MENTION OF THUNDERSTORMS. SPC SLIGHT RISK HAS BEEN SHIFTED SOUTH OF AREA...BUT FEEL WE NEED TO CONTINUE MENTION OF THREAT FOR ISOLATED DAMAGING WIND GUSTS IN HWO...GIVEN 850 WINDS OF 60-70KTS. SREF DATA CONTINUES TO FAVOR THE FASTER GFS SOLUTION...SUGGESTING FRONT WILL BE EAST OF THE REGION BY EVENING. THUS...ANY SHWRS SHOULD END EARLY THIS EVENING OVR THE EAST...AS DRY SLOT MOVES IN. FURTHER WEST...SCT -SHRA WILL LIKELY PERSIST THRU THE NIGHT AS UPPER LO TRACKS ACROSS EASTERN OHIO AND LK ERIE. AIRMASS IN WAKE OF THIS SYSTEM JUST COLD ENOUGH TO SUPPORT LAKE EFFECT RAIN/SNOW SHWRS OVR THE MTNS FRIDAY. AN ALBERTA CLIPPER COULD SPREAD -SHSN ACROSS NORTHERN PA LATE SAT. LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... MREF DATA SUGGESTS CLIPPER SYSTEM REDEVELOPS OFF EAST COAST AS UPPER LVL S/WV DIVES SOUTH AND CUTS OFF SOMEWHERE OVR THE MID ATLANTIC. ALL ENSEMBLE MEMBERS KEEPING COASTAL LO FAR EAST ENOUGH TO KEEP SIG PRECIP EAST OF CENTRAL PA. HOWEVER...SHSN LIKELY TO ACCOMPANY S/WV PASSAGE...MAINLY MTNS LATE SUN/MONDAY. MREF 850 TEMPS ONLY ARND -8C MONDAY...WHICH SHOULD TRANSLATE TO HIGHS IN THE 30S MTNS TO M40S SUSQ VALLEY. FAIR AND MILDER CONDITIONS APPEAR LIKELY TOWARD THE MIDDLE OF NEXT WEEK AS RIDGING AT SFC AND ALOFT BUILDS EAST FROM THE MIDWEST. AVIATION... STRONG SFC LOW PRESSURE SYSTEM /990MB/ MOVG NEWD INTO THE OH VLY EARLY THIS MORNING WITH RAIN SHIELD /STEADY LIGHT TO MODERATE RAIN/ EXTENDING ALONG AN INVERTED TROF AXIS FROM THE CENTRAL APPALACHIANS THROUGH THE ALLEGHENY PLATEAU AND INTO WRN NY STATE. VSBYS AND CIGS GENERALLY RUNNING IN THE VFR/MVFR CAT WITH AN OCNL IFR OBSERVATION IN MODERATE RAIN OR CIG JUST SNEAKING BLW 1KFT. THE EXCEPTION NOT SURPRISINGLY IS KJST...WHICH IS NOW DOWN TO LIFR IN UPSLOPE FLOW. REGIONAL RADAR SHOWING BULK OF THE STEADY PCPN IS MOVING NWD /JUST TO THE WEST/ OF MY FAR WESTERN TERMINALS WITH ONLY WDLY SCT SHRA LIFTING NWD OVER THE CENTRAL AND EASTERN TAF SITES. KCCX VAD WIND PROFILE SHOWING 120-140 DEG LLVL WNDS AT 30-40KTS JUST OFF THE DECK /AROUND 3KFT/ AND HAVE ADDED LLWS INTO KIPT AS TERRAIN IS ESSENTIALLY BACKING THE SFC WIND TO MORE OF A NERLY DIR. LLWS WILL DEC BY AFT 14Z AS ATM MIXING COMMENCES AND SFC WNDS INC. XPECT MORE OF THE SAME VFR/MVFR CONDS TO CONTINUE WITH OCNL IFR IN MOD/HVY RAIN OR LOW CIG PRIOR TO DAYBREAK. SFC CDFNT/TRIPLE PT FEATURE WILL RAPIDLY LIFT NEWD BY THIS AFT AS THE MAIN SFC LOW OCCLUDES OVER THE LOWER GREAT LAKES. SFC WNDS WILL BECOME RATHER GUSTY WITH STRONG SSERLY FLOW IN THE LLVLS. IN ADDITION...RATHER IMPRESSIVE 50-60KTS PROGGED AT THE TOP OF THE BLYR OVER SE PA /KMDT/ ACCORDING TO THE NAM BUFKIT SOUNDINGS. GIVEN THE STRONG UPPER LEVEL DYNAMICS AND LLVL CONVERGENCE/FORCING ALONG THE FRONTAL BNDRY...ANY INSTABILITY THAT CAN BE TAPPED WILL LIKELY RESULT IN STRONG TO PSBLY SEVERE /LINE/ OF TSRA THIS AFTN. WILL LKLY INCLUDE MENTION OF CB OR SOMETHING TO THAT EFFECT...ESPECIALLY ACROSS THE EASTERN TERMINALS AFT 17Z. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR PAZ024-025-033-034 UNTIL 4 PM THURSDAY. && SHORT TERM...TYBURSKI
Hazardous weather outlook, Nov 16, 5:02 AM EST, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 502 AM EST THU NOV 16 2006 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-171015- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 502 AM EST THU NOV 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A STRONG STORM PASSING WEST OF PENNSYLVANIA WILL BRING A PERIOD OF HEAVY RAIN TO THE AREA TODAY. FLOODING IS POSSIBLE OVER THE LAUREL HIGHLANDS...WHERE SOME SPOTS COULD SEE OVER 2 INCHES BY THE TIME RAIN TAPERS OFF THIS AFTERNOON. A BAND OF THUNDERSTORMS MAY MOVE THROUGH THE REGION LATE THIS MORNING AND AFTERNOON IN ASSOCIATION WITH A STRONG COLD FRONT. LOCALLY DAMAGING WIND GUSTS COULD ACCOMPANY A FEW OF THESE STORMS...MAINLY ACROSS THE LOWER SUSQUEHANNA VALLEY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Nov 16, 11:40 AM EST, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1140 AM EST THU NOV 16 2006 PAZ017-024-025-161745- BLAIR-CAMBRIA-CLEARFIELD- 1140 AM EST THU NOV 16 2006 ...STRONG THUNDERSTORMS WILL AFFECT BLAIR...CAMBRIA AND CLEARFIELD COUNTIES... AT 1138 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST OF EBENSBURG TO 14 MILES NORTH OF BEDFORD...MOVING NORTH AT 65 MPH. THE THUNDERSTORMS WILL BE NEAR ROARING SPRING...NEWRY...IRVONA... HORSESHOE CURVE AROUND 1145 AM...HOLLIDAYSBURG...GLEN HOPE... DUNCANSVILLE AROUND 1150 AM...CURWENSVILLE...LAKEMONT AND BLANDBURG AROUND 1155 AM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 114 AND 133...I-99 BETWEEN MILE MARKERS 15 AND 43. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 220...ROUTE 322. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. FORECASTER: TYBURSKI
Special weather statement, Nov 16, 11:45 AM EST, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1145 AM EST THU NOV 16 2006 PAZ005-010-161730- ELK-MCKEAN- 1145 AM EST THU NOV 16 2006 ...STRONG THUNDERSTORMS WILL AFFECT ELK AND MCKEAN COUNTIES... AT 1142 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF KANE TO 2 MILES EAST OF DUBOIS...MOVING NORTH AT 40 MPH. THE THUNDERSTORMS WILL BE NEAR BRANDY CAMP AROUND 1150 AM...WESTLINE... JOHNSONBURG AROUND 1155 AM...WILCOX AROUND NOON...MOUNT JEWETT... LEWIS RUN AROUND 1210 PM...ST. MARYS...EAST BRANCH DAM...BRADFORD AROUND 1215 PM AND KINZUA BRIDGE STATE PARK AROUND 1225 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 255. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. FORECASTER: TYBURSKI
Special weather statement, Nov 16, 12:16 PM EST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1216 PM EST THU NOV 16 2006 PAZ026-034-035-161800- BEDFORD-FULTON-HUNTINGDON- 1216 PM EST THU NOV 16 2006 ...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT BEDFORD...HUNTINGDON AND FULTON COUNTIES... AT 1211 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SHOWER WITH STRONG WIND GUSTS 7 MILES SOUTHWEST OF BREEZEWOOD... MOVING NORTHEAST AT 60 MPH. THE SHOWER WILL BE NEAR WELLS TANNERY... AND HOPEWELL AROUND 1225 PM...BROAD TOP CITY...COALMONT... SAXTON...AND WATERFALL AROUND 1230 PM...SHY BEAVER...SALTILLO...AND THREE SPRINGS AROUND 1235 PM...AND TROUGH CREEK STATE PARK AROUND 1240 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 156 AND 175...I-70 BETWEEN MILE MARKERS 147 AND 158. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 30...ROUTE 522. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS SHOWER. VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. FORECASTER: DANGELO
Special weather statement, Nov 16, 1:23 PM EST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 123 PM EST THU NOV 16 2006 PAZ006-012-019-037-041-042-045-046-049-051-052-161930- MONTOUR-NORTHERN CLINTON-NORTHERN LYCOMING-NORTHUMBERLAND-POTTER- SOUTHERN CENTRE-SOUTHERN CLINTON-SOUTHERN LYCOMING-SULLIVAN-TIOGA- UNION- 123 PM EST THU NOV 16 2006 ...STRONG THUNDERSTORMS WILL AFFECT CENTRE...CLINTON...LYCOMING... MONTOUR...NORTHUMBERLAND...POTTER...SULLIVAN...TIOGA AND UNION COUNTIES... AT 120 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES SOUTH OF WELLSVILLE TO 28 MILES WEST OF WELLSBORO TO 15 MILES NORTHWEST OF LOCK HAVEN TO 4 MILES EAST OF BELLEFONTE...MOVING EAST AT 45 MPH. THE THUNDERSTORMS WILL BE NEAR REBERSBURG...MILLHEIM...MILL HALL...LYMAN RUN STATE PARK AROUND 130 PM...SLATE RUN...MACKEYVILLE...LOCK HAVEN...GALETON AROUND 135 PM...ULYSSES AND WATERVILLE AROUND 140 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 160 AND 216...I-180 BETWEEN MILE MARKERS 1 AND 29. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...ROUTE 220...STATE ROAD 14...STATE ROAD 45...STATE ROAD 120. THESE STORMS WILL PRODUCE VERY HEAVY RAINFALL AS WELL AS WIND GUSTS TO 45 MPH. RAINFALL AMOUNTS COULD EXCEED ONE INCH IN UNDER 30 MINUTES. FORECASTER:GRUMM/ONDREJIK
Local storm report, Nov 16, 1:58 PM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
158 PM EST THU NOV 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD SOMERSET 40.01N 79.08W
11/16/2006 SOMERSET PA EMERGENCY MNGR
HEAVY RAIN CAUSED FLASH FLOODING THROUGHOUT THE COUNTY.
THERE WAS A ROCKSLIDE ALONG THE PA TURNPIKE...AND 8 RAODS
WERE UNDER WATER.
0115 PM FLASH FLOOD CLEARFIELD 41.02N 78.44W
11/16/2006 CLEARFIELD PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED DUE TO FLASH FLOODING THROUGHOUT
THE COUNTY.
0120 PM FLASH FLOOD ALTOONA 40.51N 78.40W
11/16/2006 BLAIR PA EMERGENCY MNGR
HEAVY RAIN CAUSED FLASH FLOODING THROUGHOUT BLAIR
COUNTY...WITH REPORTS OF FLOODED BASEMENTS AND CLOSURE OF
SEVERAL ROADS INCLUDING ROUTE 36 AND ROUTE 22. NUMEROUS
CARS WERE REPORTED TO BE UNDERWATER.
0130 PM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
11/16/2006 CENTRE PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED THROUGHOUT STATE COLLEGE. SMALL
STREAM FLOODING AND FLOODED BASEMENTS WERE ALSO REPORTED.
0130 PM TSTM WND DMG PERULACK 40.34N 77.66W
11/16/2006 JUNIATA PA PUBLIC
TREES AND POWER POLES DOWN.
0134 PM FLASH FLOOD HUNTINGDON 40.50N 78.01W
11/16/2006 HUNTINGDON PA EMERGENCY MNGR
FLASH FLOODING REPORTED IN HUNTINGDON INCLUDING FLOODED
BASEMENTS...CLOSED AND FLOODED ROADS.
0135 PM FUNNEL CLOUD 3 NE PERULACK 40.37N 77.62W
11/16/2006 JUNIATA PA PUBLIC
FUNNEL CLOUD REPORTED IN EAST WATERFORD. NO DAMAGE
REPORTED.
&&
PAJLocal storm report, Nov 16, 3:08 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
308 PM EST THU NOV 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD SOMERSET 40.01N 79.08W
11/16/2006 SOMERSET PA EMERGENCY MNGR
HEAVY RAIN CAUSED FLASH FLOODING THROUGHOUT THE COUNTY.
THERE WAS A ROCKSLIDE ALONG THE PA TURNPIKE...AND 8 RAODS
WERE UNDER WATER.
0115 PM FLASH FLOOD CLEARFIELD 41.02N 78.44W
11/16/2006 CLEARFIELD PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED DUE TO FLASH FLOODING THROUGHOUT
THE COUNTY.
0120 PM FLASH FLOOD ALTOONA 40.51N 78.40W
11/16/2006 BLAIR PA EMERGENCY MNGR
HEAVY RAIN CAUSED FLASH FLOODING THROUGHOUT BLAIR
COUNTY...WITH REPORTS OF FLOODED BASEMENTS AND CLOSURE OF
SEVERAL ROADS INCLUDING ROUTE 36 AND ROUTE 22. NUMEROUS
CARS WERE REPORTED TO BE UNDERWATER.
0130 PM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
11/16/2006 CENTRE PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED THROUGHOUT STATE COLLEGE. SMALL
STREAM FLOODING AND FLOODED BASEMENTS WERE ALSO REPORTED.
0130 PM TSTM WND DMG PERULACK 40.34N 77.66W
11/16/2006 JUNIATA PA PUBLIC
TREES AND POWER POLES DOWN.
0130 PM TSTM WND DMG ULYSSES 41.90N 77.76W
11/16/2006 POTTER PA EMERGENCY MNGR
THUNDERSTORM WINDS RIPPED THE ROOF OFF A BARN.
0134 PM FLASH FLOOD HUNTINGDON 40.50N 78.01W
11/16/2006 HUNTINGDON PA EMERGENCY MNGR
FLASH FLOODING REPORTED IN HUNTINGDON INCLUDING FLOODED
BASEMENTS...CLOSED AND FLOODED ROADS.
0135 PM FUNNEL CLOUD 3 NE PERULACK 40.37N 77.62W
11/16/2006 JUNIATA PA PUBLIC
FUNNEL CLOUD REPORTED IN EAST WATERFORD. NO DAMAGE
REPORTED.
0215 PM TSTM WND DMG 6 ENE KNOXVILLE 41.99N 77.33W
11/16/2006 TIOGA PA EMERGENCY MNGR
TREES DOWN ALONG ROUTE 49 AND ROUTE 414.
0240 PM FLASH FLOOD YORK 39.96N 76.73W
11/16/2006 YORK PA EMERGENCY MNGR
SEVERAL ROADS CLOSED THROUGHOUT THE COUNTY. ESPECIALLY
HARD HIT WERE MANCHESTER AND YORK TOWNSHIPS. ROADS CLOSED
INCLUDED GRIENBRIAR ROAD...SPRINGWOOD ROAD...BIG OAK ROAD
AND FISCHER ROAD.
&&
PAJThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 12:40 PM EST | Tornado Warning | CTP | Centre, Clearfield | 35 min |
| Nov 16, 12:43 PM EST | Flash Flood Warning | CTP | Bedford | 3 hr |
| Nov 16, 12:46 PM EST | Tornado Warning | CTP | Franklin | 29 min |
| Nov 16, 12:50 PM EST | Tornado Warning | CTP | Huntingdon | 25 min |
| Nov 16, 12:51 PM EST | Flash Flood Warning | CTP | Clearfield | 3 hr |
| Nov 16, 1:00 PM EST | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Perry | 60 min |
| Nov 16, 1:04 PM EST | Flash Flood Warning | CTP | Blair, Centre, Fulton, Huntingdon | 3 hr |
| Nov 16, 1:12 PM EST | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 48 min |
| Nov 16, 1:38 PM EST | Flash Flood Warning | CTP | Clinton, Lycoming, Potter | 3 hr |
| Nov 16, 1:52 PM EST | Severe Thunderstorm Warning | CTP | Snyder | 38 min |
| Nov 16, 2:07 PM EST | Flash Flood Warning | CTP | Tioga | 3 hr |
| Nov 16, 2:23 PM EST | Flash Flood Warning | CTP | Dauphin, Lancaster, Lebanon, York | 4 hr |
| Nov 16, 2:24 PM EST | Severe Thunderstorm Warning | CTP | York | 36 min |
| Nov 16, 2:42 PM EST | Flash Flood Warning | CTP | Montour, Northumberland | 3 hr |
| Nov 16, 2:48 PM EST | Severe Thunderstorm Warning | CTP | Lancaster | 57 min |
| Nov 16, 3:05 PM EST | Severe Thunderstorm Warning | CTP | Sullivan | 25 min |
| Nov 16, 3:14 PM EST | Severe Thunderstorm Warning | CTP | Lebanon | 31 min |
| Nov 16, 3:35 PM EST | Flash Flood Warning | CTP | Columbia, Schuylkill | 3 hr |
| Nov 16, 3:45 PM EST | Flash Flood Warning | CTP | Cumberland | 3 hr |
| Nov 16, 3:51 PM EST | Severe Thunderstorm Warning | CTP | Schuylkill | 39 min |
| Nov 16, 6:51 PM EST | Flash Flood Warning | CTP | Lancaster | 3 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.